# SDR SWAA2022030906094

- Difficulty date: May 22, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 56,624 hours, 28,151 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** 986 FLOOR BEAM UPPER SURFACE HAS CORROSION LBL 41-LBL 45 / CORROSION ON BS 986 FLOOR BEAM UPPER SURFACE AT LBL 41- LBL 45 WAS REPAIRED IAW EA 1-A53-8241 REV 3
